# SDR DL72S981673

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL TORQUE BOX WEB CRACKED .25 INCH PAST ROUTE OUT AT LIGHTNING HOLE STA 1275 RT UPPER HOLE.  REPAIRED PER M/M 53-11-0 FIG 819.
